# SDR ASAA2021090135843

- Difficulty date: September 1, 2021
- Submitted: September 4, 2021
- Operation: Air carrier
- Aircraft: N546AS
- Make and model: Boeing 737890
- Aircraft serial: 30022
- Aircraft time: 56,361 hours, 19,399 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 147A31101
- Condition: Corroded
- Location: Bs 917 S21-22l
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND SKIN CORROSION JUST BELOW THE WASTE TANK VENT PORT. GROUNDED - YES. REPAIRED FUSELAGE SKIN IAW 737-800 SRM 53-70-01-2R-3 THIS IS A CAT B REPAIR WITH AN INSPECTION INTERVAL OF 5,000 FLT CYCLES AND A THRESHOLD OF 50,000 FLT CYCLES A/C TOTAL FLT CYCLES AT TIME OF REPAIR 19,399.W- 2" O- .125" R -0 L- 1" D- .125".
